MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN-MFG V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN NORTH HAVEN-MFG V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCM0123
Medical Device Problem Codes Break (1069); Device Packaging Compromised (2916)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, when opening the package they found that the loop at the end of the suture had broken.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned samples noted one suture and one needle.The product was received with the loop open.It was observed, under magnification, that the loop appeared to have split under tension.Upon microscopic inspection, evidence of material transfer was found at the weld site of the loop.As no sealed products were returned, functional testing was precluded.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN NORTH HAVEN-MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7216169
Report Number1219930-2018-00490
Device Sequence Number19086331
Product Code GAM
UDI-Device Identifier20884521132235
UDI-Public20884521132235
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberVLOCM0123
Device Catalogue NumberVLOCM0123
Device Lot NumberA6J0915VFX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2018
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer03/01/2018
Initial Report FDA Received Date01/24/2018
Supplement Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1